# SDR F3LA200800013

- Difficulty date: January 8, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 15,198 hours, 7,857 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, CORROSION WAS FOUND ON THE INBOARD, RIGHT SIDE OF THE FLOORBEAM, FORWARD OF THE SPLICE AT FRAME 68 AND -Y1292, AT THE SECOND NUT PLATE HOLE.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAM AND RELATED COUPLINGS IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11, PARAGRAPH 7.  THE MAINTENANCE ACTION REQUIRED TWO FLOORBEAMS, PART NUMBERS D5347217220500 AND D5347217220390.  UPON COMPLETION OF THE MAINTENANCE ACTION, THE INSTALLATION WAS INSPECTED AND FOUND ACCEPTABLE.
